# SDR JJBA20250401042

- Difficulty date: March 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 48,220 hours, 31,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14551291002
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT RIB IN MLG BAY IS CRACKED. REMOVED AND REPLACED RH AFT RIB IN MLG BAY.
